# SDR FDEA201603261056

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 43,041 hours, 38,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5381230920100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE FRAME 43 IS CRACKED, BETWEEN STRINGER 24 - 28.  REMOVED FRAME 43, BETWEEN STRINGERS 24 - 28 RT IAW SRM 51-40-21.  LOCATED & DRILLED NEW FRAME IAW SRM 51-40-44.  INSTALLED NEW FRAME IAW SRM 51-40-21.  PAINTED AREA IAW SRM 51-75-10.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
